# SDR 03FDEA00102

- Difficulty date: February 3, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 43,982 hours, 26,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME IS GOUGED AT BS 680 LBL 50 WL 172.
